# SDR DXTA2010020203969

- Difficulty date: February 1, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- Aircraft time: 7,883 hours, 6,349 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION THE UNLOCK AND HYD PRESS LIGHTS REMAINED ILLUMINATED. THE FOLLOWING GEAR EXTENSION WAS LOUD AND FAST. ON THE PREVIOUS LANDING DURING GEAR EXTENSION THE GEAR SLAMMED DOWN INTO THE DOWN POSITION. THE EXTENSION SPEED WAS APPROX 170 KNOTS. ON POST FLIGHT NO VISIBLE PROBLEMS WERE NOTED.  JACKED ACFT AND PERFORMED 25 GEAR SWINGS WITH NO DEFECTS NOTED. INSPECTED UPLOCKS, GEAR ACTUATOR AND ASSOCIATED WIRING. NO DEFECTS NOTED. PERFORMED RESISTANCE CHECKS ON UPLOCK AND DOWNLOAD SWITCHES WITH NO DEFECTS NOTED.  HYD RESERVOIR IS FULL.  LANDING GEAR SYS, OPS CHECKS GOOD.
